MathSciNet Relay Station
MathSciNet bibliographic data
MR1343559 34C99 (30D60 34C37 34E15 58F15 70H05)
Sauzin, David Résurgence paramétrique et exponentielle petitesse de l'écart des séparatrices du pendule rapidement forcé. (French) [Parametric resurgence and the smallness exponential of the distance of the separatrices of the rapidly forced pendulum] Ann. Inst. Fourier (Grenoble) 45 (1995), no. 2, 453–511.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement